# SDR SWIA20205060510

- Difficulty date: April 15, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 42,558 hours, 26,870 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON PASSENGER DOOR DOUBLER PULL IN CAM.   (C-CHECK) RO 5/4/2020   INSTALLED NEW PASSENGER DOOR PULL IN CAM DOUBLER IAW CRJ700 SRM & DWG. OPERATIONAL TEST GOOD.  COMPLIED WITH SKYWEST TASK CARD.
